# SDR UALA2013051703420

- Difficulty date: May 16, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 73,092 hours, 27,015 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 365 CORRODED FROM RBL 4 TO 57.   CUTOUT DAMAGE SECTION OF UPPER TEE, INSTALLED ATTACH ANGLE AND STRAPS AT BS 365 LBL 12- RBL 6 IAW ECRA 5310-05536, AND SRM 51-40-02.  MAJOR REPAIR.
